RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1960, Volume 24, Issue 2, Pages 171–202 (Mi izv3555)  

The geometry of unsteady flow of a perfect incompressible fluid

S. S. Byushgens


Full text: PDF file (2761 kB)

Bibliographic databases:
Received: 19.01.1959

Citation: S. S. Byushgens, “The geometry of unsteady flow of a perfect incompressible fluid”, Izv. Akad. Nauk SSSR Ser. Mat., 24:2 (1960), 171–202

Citation in format AMSBIB
\Bibitem{Byu60}
\by S.~S.~Byushgens
\paper The geometry of unsteady flow of a~perfect incompressible fluid
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1960
\vol 24
\issue 2
\pages 171--202
\mathnet{http://mi.mathnet.ru/izv3555}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=120951}
\zmath{https://zbmath.org/?q=an:0105.38503}


Linking options:
  • http://mi.mathnet.ru/eng/izv3555
  • http://mi.mathnet.ru/eng/izv/v24/i2/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:159
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020